Acute chest pain in a patient treated with capecitabine.
until further notice
SourceNetherlands Heart Journal, 17, 7-8, (2009), pp. 288-291
Article / Letter to editor
Display more detailsDisplay less details
Netherlands Heart Journal
SubjectNCEBP 14: Cardiovascular diseases
A 61-year-old male with a history of metastatic colorectal cancer was referred to our hospital for primary coronary intervention because of acute ST-elevation myocardial infarction. Coronary angiography, however, revealed no significant stenoses. When asked, the patient revealed that capecitabine (Xeloda(R)) was started by his oncologist one day before admission. It is known that this oral 5-FU analogue drug, used in metastatic colorectal cancer, can cause coronary artery spasms. The main treatment of capecitabine-induced vasospasm is discontinuation of the drug. Indeed, after cessation of the drug the patient remained free of symptoms and the ECG abnormalities normalised. (Neth Heart J 2009;17:288-91.).
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.